AMS eContent Search Results
Matches for: msc=(14G40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Owen Biesel, David Holmes and Robin de Jong. N\'eron models and the height jump divisor. Trans. Amer. Math. Soc. 369 (2017) 8685-8723.
Abstract, references, and article information
View Article: PDF

[2] Amos Turchet. Fibered threefolds and Lang-Vojta's conjecture over function fields. Trans. Amer. Math. Soc. 369 (2017) 8537-8558.
Abstract, references, and article information   
View Article: PDF

[3] S. Checcoli, F. Veneziano and E. Viada. On the explicit Torsion Anomalous Conjecture. Trans. Amer. Math. Soc. 369 (2017) 6465-6491.
Abstract, references, and article information   
View Article: PDF

[4] Wei Pin Wong. Heights and the specialization map for families of elliptic curves over $\mathbb{P}^n$. Trans. Amer. Math. Soc. 369 (2017) 3207-3220.
Abstract, references, and article information   
View Article: PDF

[5] Ulf Kühn and J. Steffen Müller. Lower bounds on the arithmetic self-intersection number of the relative dualizing sheaf on arithmetic surfaces. Trans. Amer. Math. Soc. 369 (2017) 1869-1894. MR 3581222.
Abstract, references, and article information   
View Article: PDF

[6] Qing Liu and Jilong Tong. N\'eron models of algebraic curves. Trans. Amer. Math. Soc. 368 (2016) 7019-7043.
Abstract, references, and article information   
View Article: PDF

[7] Arman Mimar. On the preperiodic points of an endomorphism of $\mathbb{P}^{1} \times\mathbb{P}^{1}$ which lie on a curve. Trans. Amer. Math. Soc. 365 (2013) 161-193.
Abstract, references, and article information   
View Article: PDF

[8] Clayton Petsche, Lucien Szpiro and Thomas J. Tucker. A dynamical pairing between two rational maps. Trans. Amer. Math. Soc. 364 (2012) 1687-1710. MR 2869188.
Abstract, references, and article information   
View Article: PDF

[9] Yu Yasufuku. Integral points and Vojta’s conjecture on rational surfaces. Trans. Amer. Math. Soc. 364 (2012) 767-784. MR 2846352.
Abstract, references, and article information   
View Article: PDF

[10] Robin de Jong. Symmetric roots and admissible pairing. Trans. Amer. Math. Soc. 363 (2011) 4263-4283. MR 2792987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1